MathSciNet Relay Station
MathSciNet bibliographic data
MR1600120 11F27 (33D10)
Chan, Heng Huat; Ong, Yao Lin On Eisenstein series and $\sum\sp \infty\sb {m,n=-\infty}q\sp {m\sp 2+mn+2n\sp 2}$. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1735–1744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement